# SDR 95ZZZX2954

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69743
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0955
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: HR8H5ES
- Condition: Broke
- Location: Rt Mlg Downlock
- Part time: 55 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ROD END ON DOWNLOCK BROKE AT BASE OF SHAFT ALLOWING RIGHT MAIN LANDING GEAR TO COLLAPSE ON LANDING.
